# SDR RRXA95005

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Corroded
- Location: Bs 680-683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AND BULKHEAD AT Y= 680 TO 683 BETWEEN LONGERONS L35L TO L35R.  REMOVED FRAME SECTION, SPLICE AND DOUBLERS.  FABRICATED AND INSTALLED REPAIR ANGLES TO FRAME AND REPAIR DOUBLER TO BULKHEAD IAW COTNEY ENGINEERING ORDER SKA 95148-3 AND SRM 51-1-8.
